# SDR CALA2013112193145

- Difficulty date: November 19, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 55,952 hours, 6,956 cycles
- Engine: Pwa PW4090
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON DRY BAY HAD DAMAGED & MISSING LEVELING COMPOUND, DAMAGED SEALANT &  MISSING, PEELING, BLISTERED & DAMAGED PRIMER.  MAJOR REPAIR ACCOMPLISHED IAW ECRA 5451-01141.
